Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 420648, 10 pages
http://dx.doi.org/10.1155/2013/420648
Research Article

Convergence Rate of Numerical Solutions for Nonlinear Stochastic Pantograph Equations with Markovian Switching and Jumps

1College of Electrical and Information Engineering, Nanjing University of Information Science & Technology, Nanjing 210044, China
2Jiangsu Meteorological Observatory, Nanjing 210008, China
3College of Mathematics and Statistics, South-Central University for Nationalities, Wuhan 430074, China

Received 8 April 2013; Accepted 5 June 2013

Academic Editor: Zidong Wang

Copyright © 2013 Zhenyu Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenyu Lu, Tingya Yang, Yanhan Hu, and Junhao Hu, “Convergence Rate of Numerical Solutions for Nonlinear Stochastic Pantograph Equations with Markovian Switching and Jumps,” Abstract and Applied Analysis, vol. 2013, Article ID 420648, 10 pages, 2013. doi:10.1155/2013/420648